MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9799
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hypoventilation (1916)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the hollister anchorfast endotracheal tube fastener's clamp broke free from the track, resulting in an unplanned extubation, and subsequent reintubation of the patient was needed.It was reported that the specific lot number and other identifying details of the device are unknown; however, the device had been placed six days prior to the event and had not exhibited any issues before this issue.It was reported that the device was discarded by the icu nurse following the incident.
 
Additional Manufacturer Narrative
The anchorfast device was not saved; therefore, a device evaluation could not take place.A dhr review was not possible because lot number was not provided.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A root cause could not be determined.Hollister will continue to monitor this reported issue.Only the di portion of the udi is known because the lot number was not provided.

Brand Name
ANCHORFAST
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key23582076
Report Number1119193-2025-00044
Device Sequence Number9533158
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9799
Device Catalogue Number9799
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale